MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO., (BD) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 231731
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd bbl¿ taxo¿ differentiation discs for vx factor results of identification with taxo is discrepant with one by a mass spectrometry.No treatment was reported.The following information was provided by the initial reporter: report, the result of an identification with taxo is discrepant with the one by a mass spectrometry.
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to discrepant results with taxo vx factors catalog 231731 batch no.: 2056559 was performed on retention samples.Returned goods were not received from customer.The investigation required to test product for performance, visual inspection, and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.It is recommended to use microorganism stated on the product insert.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description

Brand Name
BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16523898
Report Number1024879-2023-00135
Device Sequence Number2316262
Product Code JTO
UDI-Device Identifier00382902317319
UDI-Public00382902317319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number231731
Device Catalogue Number231731
Device Lot Number2056559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown